Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 14, 2008, 1:52 PM CST for 13 counties in Florida. It took effect at Jan 15, 2008, 10:15 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2008, 1:52 PM CST (19:52 UTC)
- In effect from
- Jan 15, 2008, 10:15 AM CST
- Expired
- Jan 15, 2008, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2505 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -202 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 141952 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 252 PM EST MON JAN 14 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR PARTS OF THE FLORIDA PANHANDLE AND BIG BEND AND MUCH OF SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY FOR PARTS OF THE FLORIDA BIG BEND AND PANHANDLE... .DISCUSSION...HIGH PRESSURE WILL CONTINUE BUILDING OVER THE MISSISSIPPI RIVER VALLEY THROUGH TUESDAY PROVIDING A COOL DRY NORTHHWEST WIND FLOW ACROSS OUR FORECAST AREA. BY WEDNESDAY THE HIGH WILL SHIFT TO THE MID ATLANTIC COAST AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE WESTERN GULF OF MEXICO. THE LOW WILL PROGRESS TO OUR AREA WEDNESDAY NIGHT AND THURSDAY WITH WIDESPREAD RAINFALL LIKELY. FLZ009-142300- /O.CAN.KTAE.FW.A.0004.080115T1700Z-080115T2300Z/ /O.CON.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ HOLMES- 152 PM CST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ011-016>019-027>029-034-150400- /O.UPG.KTAE.FW.A.0004.080115T1700Z-080115T2300Z/ /O.NEW.KTAE.FW.W.0006.080115T1700Z-080115T2300Z/ /O.CON.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 252 PM EST MON JAN 14 2008 /152 PM CST MON JAN 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING HAS BEEN ISSUEED FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ026-150400- /O.NEW.KTAE.FW.W.0006.080115T1700Z-080115T2300Z/ /O.CON.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ LIBERTY- 252 PM EST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-010-012>015-142300- /O.CON.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ INLAND WALTON-WASHINGTON-BAY-CALHOUN-GULF-FRANKLIN- 252 PM EST MON JAN 14 2008 /152 PM CST MON JAN 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GOREE
4 follow-up statements
000 WWUS82 KTAE 142020 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 PM EST MON JAN 14 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR PARTS OF THE FLORIDA PANHANDLE AND BIG BEND AND MUCH OF SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY FOR PARTS OF THE FLORIDA BIG BEND AND PANHANDLE... .DISCUSSION...HIGH PRESSURE WILL CONTINUE BUILDING OVER THE MISSISSIPPI RIVER VALLEY THROUGH TUESDAY PROVIDING A COOL DRY NORTHWEST WIND FLOW ACROSS OUR FORECAST AREA. BY WEDNESDAY THE HIGH WILL SHIFT TO THE MID ATLANTIC COAST AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE WESTERN GULF OF MEXICO. THE LOW WILL PROGRESS TO OUR AREA WEDNESDAY NIGHT AND THURSDAY WITH WIDESPREAD RAINFALL LIKELY. GAZ122>131-144>148-156>161-142300- /O.EXA.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-DECATUR-GRADY-THOMAS- BROOKS-LOWNDES-LANIER- 320 PM EST MON JAN 14 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ011-016>019-026>029-034-142300- /O.CON.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ /O.CON.KTAE.FW.W.0006.080115T1700Z-080115T2300Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 320 PM EST MON JAN 14 2008 /220 PM CST MON JAN 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-012>015-142300- /O.CON.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY-CALHOUN-GULF-FRANKLIN- 320 PM EST MON JAN 14 2008 /220 PM CST MON JAN 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GOREE
000 WWUS82 KTAE 142303 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 603 PM EST MON JAN 14 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY FOR PARTS OF THE FLORIDA BIG BEND AND PANHANDLE... .DISCUSSION...HIGH PRESSURE WILL CONTINUE BUILDING OVER THE MISSISSIPPI RIVER VALLEY THROUGH TUESDAY PROVIDING A COOL DRY NORTHWEST WIND FLOW ACROSS OUR FORECAST AREA. BY WEDNESDAY THE HIGH WILL SHIFT TO THE MID ATLANTIC COAST AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE WESTERN GULF OF MEXICO. THE LOW WILL PROGRESS TO OUR AREA WEDNESDAY NIGHT AND THURSDAY WITH WIDESPREAD RAINFALL LIKELY. FLZ011-016>019-026>029-034-152300- /O.EXP.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ /O.CON.KTAE.FW.W.0006.080115T1700Z-080115T2300Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 603 PM EST MON JAN 14 2008 /503 PM CST MON JAN 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY... ...RED FLAG WARNING HAS EXPIRED... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-012>015-GAZ122>131-144>148-156>161-150015- /O.EXP.KTAE.FW.W.0005.000000T0000Z-080114T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY-CALHOUN-GULF-FRANKLIN- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- 603 PM EST MON JAN 14 2008 /503 PM CST MON JAN 14 2008/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ CAMP
000 WWUS82 KTAE 150834 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 AM EST TUE JAN 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR MUCH OF THE THE FLORIDA BIG BEND FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDEXES... .DISCUSSION...DAYTIME HEATING WILL COMBINE WITH A DRY AIRMASS TO PRODUCE LOW RELATIVE HUMIDITY ONCE AGAIN THIS AFTERNOON. GOOD MIXING AND FAIRLY STRONG WINDS ABOVE THE SURFACE WILL CAUSE HIGH DISPERSION INDEXES AS WELL. FLZ011-016>019-026>029-034-152300- /O.CON.KTAE.FW.W.0006.080115T1700Z-080115T2300Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 334 AM EST TUE JAN 15 2008 /234 AM CST TUE JAN 15 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY THIS AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. DISPERSION INDEXES WILL RANGE FROM 75 TO 95. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 151615 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1115 AM EST TUE JAN 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON BUT HAS EXPANDED WEST TO INCLUDE MUCH OF THE FLORIDA PANHANDLE... .DISCUSSION...DAYTIME HEATING WILL COMBINE WITH A DRY AIRMASS TO PRODUCE LOW RELATIVE HUMIDITY ONCE AGAIN THIS AFTERNOON. GOOD MIXING AND FAIRLY STRONG WINDS ABOVE THE SURFACE WILL CAUSE HIGH DISPERSION INDICES AS WELL...MAINLY ACROSS THE BIG BEND. FLZ007-009-010-013-152300- /O.EXA.KTAE.FW.W.0006.080115T1700Z-080115T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-CALHOUN- 1015 AM CST TUE JAN 15 2008 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ011-016>019-026>029-034-152300- /O.CON.KTAE.FW.W.0006.080115T1700Z-080115T2300Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR- LAFAYETTE-DIXIE- 1115 AM EST TUE JAN 15 2008 /1015 AM CST TUE JAN 15 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 14, 8:40 AM CST, 5 hours 12 minutes earlier.
Area forecast discussion, Jan 14, 8:40 AM CST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EST MON JAN 14 2008
.SYNOPSIS...THE MORNING SURFACE ANALYSIS SHOWED A FAIRLY TIGHT
GRADIENT ACROSS AREA WITH A HIGH PRESSURE RIDGE AXIS EXTENDING
EASTWARD ACROSS THE GULF COAST STATES AND A COLD FRONT SOUTH AND
EAST OF THE REGION. MOSTLY SUNNY SKIES AND LIGHT TO MODERATE
NORTHERLY WINDS WILL CONTINUE TODAY WITH TEMPERATURES ONLY EXPECTED
TO REACH THE UPPER 50S ACROSS MUCH OF THE FORECAST AREA. THE
NORTHERLY WINDS ACROSS THE COASTAL WATERS ARE STILL COMING IN AROUND
ADVISORY LEVELS (20 KTS). BUOYS 42039/36...JUST OUTSIDE OF OUR
OFFSHORE WATERS...ARE NOW SHOWING WAVE HEIGHTS AROUND 6 TO 7 FEET.
THE GRADIENT IS EXPECTED TO RELAX BY THE AFTERNOON...WHICH WILL
ALLOW THE WINDS AND SEAS TO DROP BELOW ADVISORY CONDITIONS. WILL
ONLY MAKE A FEW MINOR TWEAKS IN THE GRIDS THIS MORNING...OTHERWISE
THE PREVIOUS FORECAST APPEARS TO BE ON TRACK WITH NO UPDATES
EXPECTED.
&&
.AVIATION...VFR CONDITIONS WITH LIGHT TO MODERATE NORTHERLY WINDS
WITH HIGHER GUSTS WILL CONTINUE AT ALL TERMINALS THROUGH THE
PERIOD.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR
THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES:
DIXIE...GADSDEN...HOLMES...JACKSON...JEFFERSON...
LAFAYETTE...LEON...MADISON...TAYLOR...WAKULLA.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM SUWANNEE RIVER TO APALACHICOLA
FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL
FROM 20 TO 60 NM.
&&
GIBBSHazardous weather outlook, Jan 14, 4:21 AM CST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 521 AM EST MON JAN 14 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-151000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 521 AM EST MON JAN 14 2008 /421 AM CST MON JAN 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SMALL CRAFT ADVISORY CONDITIONS OVER THE OFFSHORE MARINE LEGS WILL DECREASE TO EXERCISE CAUTION CONDITIONS DURING THE LATE MORNING HOURS AND THEN BELOW HEADLINE CRITERIA THIS AFTERNOON. A DRY AIRMASS WILL COMBINE WITH AFTERNOON TEMPERATURES IN THE MIDDLE 50S TO LOWER 60S TO PRODUCE EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY ACROSS THE FORECAST AREA. THESE LOW VALUES OF RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF WILDFIRES DURING THE AFTERNOON. LOW TEMPERATURES TONIGHT FOR LOCATIONS AWAY FROM THE IMMEDIATE COAST ARE EXPECTED TO FALL TO NEAR FREEZING FOR A BRIEF TIME APPROACHING SUNRISE. AT THIS TIME THE DURATION OF TEMPERATURES AT OR BELOW FREEZING APPEARS TO BE 2 HOURS OR LESS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... LOW PRESSURE WILL MOVE FROM THE WESTERN GULF OF MEXICO LATER TUESDAY TO NEAR THE FORECAST AREA EARLY THURSDAY. A PERIOD OF ADVISORY LEVEL WINDS AND SEAS APPEARS LIKELY STARTING LATE TUESDAY NIGHT AND CONTINUING INTO AT LEAST THURSDAY MORNING. AT THIS TIME...THE BEST CHANCES FOR THUNDERSTORMS ASSOCIATED WITH THE GULF OF MEXICO LOW ARE ANTICIPATED TO REMAIN OFFSHORE. HOWEVER...IF THE LOW TRACK BECOMES CLOSER TO THE COAST THAN CURRENTLY FORECAST...THE THREAT FOR SEVERE WEATHER WILL INCREASE OVER THE SOUTHERN HALF OF THE AREA WEDNESDAY NIGHT AND EARLY THURSDAY. A COLDER AIRMASS IS FORECAST TO REACH THE FORECAST AREA DURING THE UPCOMING WEEKEND. ALTHOUGH IT IS IN THE EXTENDED PORTION OF THE FORECAST...NEAR OR BELOW FREEZING TEMPERATURES WILL BE POSSIBLE FRIDAY NIGHT AND ESPECIALLY SATURDAY NIGHT AWAY FROM THE IMMEDIATE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.